# SDR AALA20001070

- Difficulty date: June 26, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N1415K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11385
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT ESCAPE PATH LIGHTS FROM FORWARD COAT CLOSET TO FORWARD GALLEY INOPERATIVE. REPAIRED WIRING SYSTEM GROUND CHECK NORMAL OPERATION.
